# SDR AALA202408224878

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 34,747 hours, 15,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REPEAT GRIPE. THIRD TIME TODAY FOR THIS AIRCRAFT WITH CABIN DOOR ISSUE. CABIN DOOR UNABLE TO CLOSE AND VERY DIFFICULT TO OPEN.  (OPEN).
